# SDR AALA950626

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Part number: 92278982
- Condition: Defective
- Location: Instr Panel
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT NR 041 - DURING APPROACH TO MIA WHEN LANDING GEAR HANDLE LOWERED, ALL LANDING GEAR LIGHTS ILLUMINATED AND REMAINTED RED.  RECYCLED LANDING GEAR AND LANDING GEAR EXTENDED WITH NO ABNORMAL INDICATIONS.  AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPLACED LANDING GEAR HANDLE SWITCH AND LUBRICATED ALL LANDING GEARS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
